RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zamojska-Dzienio, Anna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:59
Abstract pages:4816
Full texts:141
References:86
E-mail:

http://www.mathnet.ru/eng/person75324
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, “Lattices of subclasses. III”, Sib. Èlektron. Mat. Izv., 14 (2017),  252–263  mathnet  isi
2012
2. M. V. Semenova, A. Zamojska-Dzienio, “Lattices of subclasses”, Sibirsk. Mat. Zh., 53:5 (2012),  1111–1132  mathnet  mathscinet  elib; Siberian Math. J., 53:5 (2012), 889–905  isi  elib  scopus
3. A. Nurakunov, M. Semenova, A. Zamojska-Dzienio, “On lattices connected with various types of classes of algebraic structures”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  167–179  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020